Discussions that mention prednisone

Arthritis board


I am on NSAID, Prednisone, Methotrexate and now Enbrel. Since I started Enbrel I have been getting sick to my stomach when I take my Methotrexate. I take 8 pills a week. I was going to ask my doctor about injectable Methotrexate. Is hard to inject? I find that the Enbrel easy to inject with now site reaction. Would it help with being sick to my stomach? Is there any mixing of the drug? Any information would be great. Thanks.
Quote from ANNETTE73:
I am on NSAID, Prednisone, Methotrexate and now Enbrel. Since I started Enbrel I have been getting sick to my stomach when I take my Methotrexate. I take 8 pills a week. I was going to ask my doctor about injectable Methotrexate. Is hard to inject? I find that the Enbrel easy to inject with now site reaction. Would it help with being sick to my stomach? Is there any mixing of the drug? Any information would be great. Thanks.



I have been going into my Rheumy's office every week for a Metho Inj. We are trying it as it is more easily absorbed by your system and causes no GI irritation. The bad thing about it is that if you are comfortable with injecting it at home, many pharmacies do not carry it. You will have to order it.